Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Holonomy, Ricci tensor and Killing vector fields


Author: Katsumi Nomizu
Journal: Proc. Amer. Math. Soc. 12 (1961), 594-597
MSC: Primary 53.72
DOI: https://doi.org/10.1090/S0002-9939-1961-0131247-5
MathSciNet review: 0131247
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Vector fields and Ricci curvature, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 776-797. MR 0018022 (8:230a)
  • [2] B. Kostant, Holonomy and the Lie algebra of infinitesimal motions of a Riemannian manifold, Trans. Amer. Math. Soc. vol. 80 (1955) pp. 528-542. MR 0084825 (18:930a)
  • [3] A. Lichnerowicz, Espaces homogènes kählériens, Colloque de Géométrie Différentielle, Strasbourg, 1953, pp. 171-184. MR 0066017 (16:519c)
  • [4] G. de Rham, Sur la réductibilité d'un espace de Riemann, Comment. Math. Helv. vol. 26 (1952) pp. 328-344. MR 0052177 (14:584a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.72

Retrieve articles in all journals with MSC: 53.72


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0131247-5
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society